Maps Preserving Numerical Radius or Cross Norms of Products on 2×2 Matrix Algebras
|更新时间:2026-09-14
|
Maps Preserving Numerical Radius or Cross Norms of Products on 2×2 Matrix Algebras
二阶矩阵代数上保乘积数值半径或交叉范数的映射
Vol. 30, Issue 6, Pages: 506-511(2009)
作者机构:
太原理工大学数学系
作者简介:
基金信息:
DOI:
CLC:
Published:2009
稿件说明:
移动端阅览
张文芳, 侯晋川. Maps Preserving Numerical Radius or Cross Norms of Products on 2×2 Matrix Algebras[J]. 2009, 30(6): 506-511.
DOI:
张文芳, 侯晋川. Maps Preserving Numerical Radius or Cross Norms of Products on 2×2 Matrix Algebras[J]. 2009, 30(6): 506-511.DOI:
Maps Preserving Numerical Radius or Cross Norms of Products on 2×2 Matrix Algebras
摘要
在空间维数大于2时相应问题研究成果的基础上
利用量子力学基本定理
即Wigner's Theorem
讨论了复二阶矩阵代数上保持矩阵乘积数值半径或交叉范数的非线性满射
获得该类映射的完整刻画和分类
从而完善了该问题的研究.
Abstract
Based on the accomplishments of corresponding issues when the space of dimension is greater than two
the paper mainly discusses nonlinear surjective maps preserving numerical radius or cross norms of matrix products on 2×2 matrix algebras.It is proved by using fundamental theorem of quantum mechanics
namely
Wigner's Theorem.All the maps are characterized completely and classified in order to improve the issues.
关键词
Keywords
references
Hou J C,Di Q H.Maps preserving numerical range of operator products[J].Proc.Amer.Math.Soc.,2006,134:1435-1446.
Zhang X L,Hou J C,He K,Maps preserving numerical radius and cross norms of operator products[J].Linear andMultilinear Algebras,2009,57(1):523-534.
Cui J L,Hou J C,Linear maps preserving the closure of numerical range on nest algebras with maximal atomic nest[J].Int.Equ.Oper.Theo.,2003,46:253-266.
Li C K,Tsing N K,Linear preservers on numericalranges,numerical radii and unitary similarity invariant norm[J].Linear and Multilinear Algebra,1992(33):63-73.
Cui J L,Hou J C,Non-linear numerical radiusisometries on atomic nest algebras and diagonal algebras[J].J.Funct.Anal.,2004,206:414-448.
Chan J T,Li C K,Sze N S,Mappings on matrices:invariance of functional values of matrix products[J].J.Austral.Math.Soc.(Serie A),2006,81:165-184.
Li C K,Sze N S.Product of operators and numerical range preserving maps[J].Studia Math.,2006,174:169-182.
Molnar L.A generalization of Wigner's unitary-antiunitary theorem to Hilbert modules[J].J.Math.Phys,1999,40:5544-5554.